# SDR SIMA200817804

- Difficulty date: June 16, 2008
- Submitted: July 30, 2008
- Operation: Air carrier
- Aircraft: N394AE
- Make and model: Saab 340B
- Aircraft serial: 340B394
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 258
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A HMBV INSPECTION, A PREVIOUS REPAIR ON FLOOR FRAME 258.0 WAS FOUND CORRODED.  REMOVED THE DAMAGED FILLER PLATE AND CLEANED THE AREA.  FABRICATED A FILLER, DRILLED HOLES, CLEANED, TREATED AND INSTALLED FILLER.  REPAIR DONE IAW SAAB 340 SRM (SRM 72LKS 3079 REV 50) CHAPTER 53-70-30.  AIRCRAFT RETURNED TO SERVICE.  (A)
